Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Nancymc73

Elevated liver enzymes on accutane?

Recommended Posts

Hi - I am wondering if anyone has experienced elevated liver enzymes while taking accutane. Minocin elevated my liver tests and I am wondering if accutane will do the same?

If you did have elevated liver tests what did you derm. do? Reduce dosage or discontine treatment???

Thanks!

Share this post


Link to post
Share on other sites

accutane does mess with your liver, cholestoral - all that stuff but as soon as your done it all goes back to normal, i have normal cholestoral but on accutane it just got really low. (its why you take the blood tests mostly)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×